Extreme Dizziness? and stronger symptoms

Home The Candida Forum Candida Questions Extreme Dizziness? and stronger symptoms

This topic contains 8 replies, has 4 voices, and was last updated by  Munoz 7 years, 3 months ago.

Viewing 9 posts - 1 through 9 (of 9 total)
  • Author
    Posts
  • #68665

    Toffeecoo
    Member
    Topics: 4
    Replies: 18

    I went to bed feeling a little dizzy, and woke up feeling like I just got off a rollercoaster. I tried showering, but leaning over to scrub my legs gave me tunnel vision, same whenever I tried to just look down. Blow-drying my hair proved to be an ordeal, as I feel so weak I couldnt even lift the hair dryer with one arm for longer then a couple minutes. I introduced nausea into the mix when I tried washing dishes… the scrubbing motions of my hand/arm were too fast for my already stumbly-vision to recognize 🙁 it doesn’t help that I also get car sick very easily so I think Ill need to stay away from vehicles for the day.

    Im on Day 5 of the cleanse, I ordered all my vitamins online, and today I finally got my probiotics. The others havent arrived yet. Am I experiencing die-off or low blood sugar or both? If this gets any worse can have a glass of orange juice? :< *to clarify Ive been without sugar for about a month already, my only mis-steps were tomatoes, riceflour/milk (only consumed for 3 days combined), and vanilla almond milk.

    #68667

    raster
    Participant
    Topics: 104
    Replies: 6838

    I am thinking that its a combination of not enough food in your diet along with die-off symptoms. You don’t have to do the cleanse, and you don’t have to do it longer than 5 days either. I am not sure for certain of course, but if you eat a meal and don’t feel this way…there is the cause right there.

    -Raster

    #68679

    Toffeecoo
    Member
    Topics: 4
    Replies: 18

    It wasnt the food, I ate very well the day before.

    New report:
    my vaginitis seems to be getting worse, and Im spotting for the second time 1 week after my cycle ended… this will make it 4 periods in about 2 months 🙁 what am I doing wrong? I stopped eating tomatoes 2 weeks ago, I had very little sweets for thanksgiving (made at the time with rice flour/milk thinking it was ok) annd my acne is getting worse.

    Diet routine has been very straight forward:
    eggs over spinach + avacado – I use spices like lemon pepper, Braggs kelp, pepper, and cinnamon, but not all the time. Stopped using butter 3 days ago.

    avacado/cucumber

    veggie medley (onions, garlic, snowpeas, peas, greenbeans, squash, bell peppers, brocolli, artichoke) cooked in coconut oil with other spices like oregano, thyme, rosemary, tarragon, and sweet basil.

    I brush with baking powder and I drink about a gallon or more of water a day 🙁 I dont want to bring this to the gyno, he’ll just give me a prescription.

    #68680

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Toffeecoo wrote: It wasnt the food, I ate very well the day before. New report:
    my vaginitis seems to be getting worse, and Im spotting for the second time 1 week after my cycle ended… this will make it 4 periods in about 2 months 🙁 what am I doing wrong?

    A menstrual period is the shedding of the uterine lining, and Candida doesn’t normally affect this process, of course, my guess is that anything’s impossible when it comes to a Candida overgrowth in the human body.

    Have you started or stopped birth control pills recently?

    #68683

    Toffeecoo
    Member
    Topics: 4
    Replies: 18

    Able900 wrote:
    Have you started or stopped birth control pills recently?

    no sir, I havent been on birth control in 3 years 🙁 Im thinking (as I readjusted my intro post) that maybe its my body trying to combat it again? Before my doctor gave me the antibiotics I was very “acidic” for 2 years, as the bf would describe.. patches of skin from him were usually sore and looking rubbed off after sex. After I read your pH post, a light went off, that perhaps my body was fighting the yeast infection by increasing the acid levels? It would make sense since after taking the antibiotics it abolished the high acid levels (noted by the other half’s more enjoyable experience) and as well the yeast started showing up.

    That’s my only logical explanation since I havent read anyone else having this problem. Ive started taking the probiotics though the past 2 days (20billion capsule 1/day) and that may have prompted it yesterday, I really dont know 🙁 will have to wait and see once this cycle finishes again.

    side note: if my theory is correct, Im impressed my body is reacting this way to heal itself. Onslaught of cycles ridding me of yeast! Hah, take that pharmaceutical cream!
    alas, if not, I guess all I can do is wait and see what my body makes of all this.

    #68684

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Toffee;
    There are several regulators of the pH in the human body with the kidneys being the most effective regulator, and the only times they fail do their job is when a person overeats a combination of yeast-feeding foods which produces an overgrowth of yeast at which time the intestines start to become too alkaline far beyond the attempts of the regulators. The other way is when a couple has unprotected sex several times within a 24 hour period. Since semen is alkaline and the vagina is acidic, this can produce an alkaline environment in the vagina, and if other factors are present, this can cause either a yeast infection or even a Candida overgrowth.

    I suppose the fact that the body can self-regulate its pH balance says a lot as far as your theory.

    My advice would be to stick with the diet and continue as you were. If you’re truly sticking to the diet and not feeding the Candida they’re bound to be dying.

    Able

    #68691

    Munoz
    Member
    Topics: 29
    Replies: 32

    Toffee, 2 weeks after I started the diet/detox, i had my period again ( twice in an month) I thought since my body is kind of “reseting”, that would be the reason. My vagnitis is better now in my fith week, eventhough my Dr. prescribed diflucan, I haven’t taken. She does that every time, like a robot and I never get better, never. She doesn’t even bother asking me if the medicine helped me the time before. I am so done with that.

    I feel very clumpsy some days more than others, my speech is funny sometimes, i even forget some words, I still feel space-out, and my arms and legs are sore some times during the day, but is a very extreme change for the body plus the detox, so I don’t worry much now because I know I will get better. I am not rushing to introduce more food, just mixing the allowed food during the week so i dont get bored, what’s the point to introduce new food if is not good for the healing.

    Try Sauna and I do Zumba once a week as well.

    The body heals from Above down, from inside out!!! :0) good luck

    #68697

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Munoz wrote: I feel very clumpsy some days more than others, my speech is funny sometimes, i even forget some words, I still feel space-out, and my arms and legs are sore some times during the day, but is a very extreme change for the body plus the detox.

    Hello, Munoz.
    A lot of what you described sounds like die-off symptoms. Are you taking molybdenum? If not, this will alleviate most of the die-off symptoms as well as protect your liver from the toxins.

    http://www.amazon.com/Health-Yourself-Molybdenum-250-tablets/dp/B00014D01Q/ref=sr_1_5?ie=UTF8&qid=1323027459&sr=8-5

    Able

    #68699

    Munoz
    Member
    Topics: 29
    Replies: 32

    Thanks Able, I will get it.

Viewing 9 posts - 1 through 9 (of 9 total)

The topic ‘Extreme Dizziness? and stronger symptoms’ is closed to new replies.